# SDR WX0A070395

- Difficulty date: August 31, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD 83
- Aircraft serial: 53296
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5956095509
- Condition: Cracked
- Location: Bs 845
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT CABIN WINDOW PAN FWD BOTTOM EAR CRACKED AT STA LT 845.
